# SDR C2XA02CL028

- Difficulty date: January 31, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 75143
- Condition: Discharged
- Location: Cabin
- Part time: 1,840 hours, 1,523 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHTS AT THE OVERWING EXITS WERE FOUND TO BE INOPERATIVE.MAINTENANCE REPLACED THE #3 EMERGENCY LIGHT BATTERY.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
